MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PRECISION IE 4K C-MOUNT ARTHROSCOPE, AUTOCLAVABLE, 4MM X 70°, 140MM, SPEED-LOCK

STRYKER ENDOSCOPY-SAN JOSE PRECISION IE 4K C-MOUNT ARTHROSCOPE, AUTOCLAVABLE, 4MM X 70°, 140MM, SPEED-LOCK
Model Number 0502-404-070
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported the image was foggy during use.
 
Event or Problem Description
It was reported the image was foggy during use.
 
Additional Manufacturer Narrative
Alleged failure: both serial numbers had continuous fogging during use.Both camera and scope were bone dry before case and were wiped down again during use.Moisture is likely getting in between c mount 1588 camera and scope.(b)(4) case number (b)(4) the failure alleged in the complaint record was not confirmed/duplicated during the product investigation.There is no probable root cause in relation to the complaint as the complaint could not be confirmed.Nc2245012 was opened for the occurrence breach which had occurred for the precision ie 4k arthroscopes under the "fogging" complaints.There is still an ongoing investigation to determine the root cause of the fogging complaints associated with the occurrence breach.Additionally, it was noticed that when moisture is introduced to the proximal area of the scope prior to forming a seal with the camera head, fogging does occur.Another observation seen on the proximal o-ring was that debris sheds off of the o- ring when connected and tightened to a camera head.This was noticed in conjunction with the investigation.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.

Brand Name
PRECISION IE 4K C-MOUNT ARTHROSCOPE, AUTOCLAVABLE, 4MM X 70°, 140MM, SPEED-LOCK
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8992874
Report Number0002936485-2019-00384
Device Sequence Number16674097
Product Code HRX
UDI-Device Identifier07613327416473
UDI-Public07613327416473
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K183470
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0502-404-070
Device Catalogue Number0502404070
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2019
Initial Date Received by Manufacturer 08/19/2019
Supplement Date Received by Manufacturer08/19/2019
Initial Report FDA Received Date09/11/2019
Supplement Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1